Date: 2009-04-20 19:24:09 UTC
Subject: Re: [ferrethealth] Lethargy without a cause
I missed the earlier post, but just a few ideas:
Is he getting Prednisone or Presnisolone? Sometimes Prednisone cannot be metabolized but Prednisolone can.
What was the strength of the Lupron and if it was a Depot, how long is it? (1 month, 4 months). It's possible that the dose he got was not strong enough. This happened with us with Trinny's first shot, but then she responded very well to a stronger shot second time around.
Is the Sucralfate being separated from other meds by at least an hour? If not, then it will lessen the absorption of the other meds.
Is he eating high-protein, easily digested food? Smaller, more frequent meals are beneficial if he has insulinoma.
In Memory of Neo and Parker
Caring for Trinny, Morphy, Baby Girl, Luna, and Dozer
----- Original Message -----
Sent: Monday, April 20, 2009 1:36 PM
Subject: [ferrethealth] Lethargy without a cause
I wrote earlier about Reznor. We still have no idea the cause of his symptoms. He's still really lethargic, gaining weight, not eating much. All the testing and diagnostics have come back negative. We started ending the the medications one by one last week. (Current meds being: Sucralfate, Pepcid, azathioprine, prednisone, Vitamin B complex) He was given Lupron and a ferretonin implant. We stopped the sucralfate and he immediately began eating even less and became even more lethargic. Nothing makes any sense, but he seems miserable. Any ideas would be greatly appreciated. We're desperate!
(For more details, I've posted under 'A real stumper' and 'clarification and an update on the stumper'.)
[Non-text portions of this message have been removed]
Yahoo! Groups Links
<*> To visit your group on the web, go to:
<*> Your email settings:
Individual Email | Traditional
<*> To change settings online go to:
(Yahoo! ID required)
<*> To change settings via email:
<*> To unsubscribe from this group, send an email to:
<*> Your use of Yahoo! Groups is subject to: